On one Fredholm integral equation of third kind.
Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 461-476
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
integral equation of the third kind, characteristic numbers, fundamental functions, singular integral operator, Fredholm integral equation, eigenfunction expansion
@article{GMJ_1997__4_5_47869,
author = {Shulaia, D.},
title = {On one {Fredholm} integral equation of third kind.},
journal = {Georgian mathematical journal},
pages = {461--476},
year = {1997},
volume = {4},
number = {5},
zbl = {0888.45001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47869/}
}
Shulaia, D. On one Fredholm integral equation of third kind.. Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 461-476. http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47869/